American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A80) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 57 found      Go to page: 1 2

[1] Jonathan M. Fraser. Assouad type dimensions and homogeneity of fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Michael Hinz and Alexander Teplyaev. Local Dirichlet forms, Hodge theory, and the Navier-Stokes equations on topologically one-dimensional fractals. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[3] Liang Zhang. Packing dimension of images of additive L\'evy processes. Trans. Amer. Math. Soc. 366 (2014) 2719-2736.
Abstract, references, and article information
View Article: PDF

[4] Dorin Ervin Dutkay, Deguang Han and Qiyu Sun. Divergence of the mock and scrambled Fourier series on fractal measures. Trans. Amer. Math. Soc. 366 (2014) 2191-2208.
Abstract, references, and article information
View Article: PDF

[5] Dorin Ervin Dutkay, Deguang Han and Eric Weber. Continuous and discrete Fourier frames for fractal measures. Trans. Amer. Math. Soc. 366 (2014) 1213-1235.
Abstract, references, and article information
View Article: PDF

[6] Chun-Kit Lai, Ka-Sing Lau and Hui Rao. Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$. Trans. Amer. Math. Soc. 365 (2013) 3831-3850.
Abstract, references, and article information
View Article: PDF

[7] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information
View Article: PDF

[8] Andrew Vince. M\"{o}bius iterated function systems. Trans. Amer. Math. Soc. 365 (2013) 491-509.
Abstract, references, and article information
View Article: PDF

[9] Taryn C. Flock and Robert S. Strichartz. Laplacians on a family of quadratic Julia sets I. Trans. Amer. Math. Soc. 364 (2012) 3915-3965.
Abstract, references, and article information
View Article: PDF

[10] Lawrence W. Baggett, Kathy D. Merrill, Judith A. Packer and Arlan B. Ramsay. Probability measures on solenoids corresponding to fractal wavelets. Trans. Amer. Math. Soc. 364 (2012) 2723-2748.
Abstract, references, and article information
View Article: PDF

[11] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information
View Article: PDF

[12] Luke G. Rogers. Estimates for the resolvent kernel of the Laplacian on p.c.f. self-similar fractals and blowups. Trans. Amer. Math. Soc. 364 (2012) 1633-1685. MR 2869187.
Abstract, references, and article information
View Article: PDF

[13] Hui Rao, Huo-Jun Ruan and Yang Wang. Lipschitz equivalence of Cantor sets and algebraic properties of contraction ratios. Trans. Amer. Math. Soc. 364 (2012) 1109-1126. MR 2869169.
Abstract, references, and article information
View Article: PDF

[14] Roger D. Nussbaum, Amit Priyadarshi and Sjoerd Verduyn Lunel. Positive operators and Hausdorff dimension of invariant sets. Trans. Amer. Math. Soc. 364 (2012) 1029-1066. MR 2846362.
Abstract, references, and article information
View Article: PDF

[15] Hongbing Ju, Ka-Sing Lau and Xiang-Yang Wang. Post-critically finite fractal and Martin boundary. Trans. Amer. Math. Soc. 364 (2012) 103-118. MR 2833578.
Abstract, references, and article information
View Article: PDF

[16] Boris Adamczewski and Jason Bell. An analogue of Cobham’s theorem for fractals. Trans. Amer. Math. Soc. 363 (2011) 4421-4442. MR 2792994.
Abstract, references, and article information
View Article: PDF

[17] M. Zähle. Lipschitz-Killing curvatures of self-similar random fractals. Trans. Amer. Math. Soc. 363 (2011) 2663-2684. MR 2763731.
Abstract, references, and article information
View Article: PDF

[18] Antti Käenmäki and Ville Suomala. Nonsymmetric conical upper density and $k$-porosity. Trans. Amer. Math. Soc. 363 (2011) 1183-1195. MR 2737262.
Abstract, references, and article information
View Article: PDF

[19] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information
View Article: PDF

[20] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information
View Article: PDF

[21] Luke G. Rogers, Robert S. Strichartz and Alexander Teplyaev. Smooth bumps, a Borel theorem and partitions of smooth functions on p.c.f. fractals. Trans. Amer. Math. Soc. 361 (2009) 1765-1790. MR 2465816.
Abstract, references, and article information
View Article: PDF

[22] Itai Benjamini, Ori Gurel-Gurevich and Boris Solomyak. Branching random walk with exponentially decreasing steps, and stochastically self-similar measures. Trans. Amer. Math. Soc. 361 (2009) 1625-1643. MR 2457411.
Abstract, references, and article information
View Article: PDF

[23] Kasso A. Okoudjou, Laurent Saloff-Coste and Alexander Teplyaev. Weak uncertainty principle for fractals, graphs and metric measure spaces. Trans. Amer. Math. Soc. 360 (2008) 3857-3873. MR 2386249.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Jonas Azzam, Michael A. Hall and Robert S. Strichartz. Conformal energy, conformal Laplacian, and energy measures on the Sierpinski gasket. Trans. Amer. Math. Soc. 360 (2008) 2089-2130. MR 2366976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Toby C. O'Neil. The Hausdorff dimension of visible sets of planar continua. Trans. Amer. Math. Soc. 359 (2007) 5141-5170. MR 2327025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Alexander Teplyaev. Spectral zeta functions of fractals and the complex dynamics of polynomials. Trans. Amer. Math. Soc. 359 (2007) 4339-4358. MR 2309188.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Davar Khoshnevisan and Yimin Xiao. Images of the Brownian sheet. Trans. Amer. Math. Soc. 359 (2007) 3125-3151. MR 2299449.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] King-Shun Leung and Ka-Sing Lau. Disklikeness of planar self-affine tiles. Trans. Amer. Math. Soc. 359 (2007) 3337-3355. MR 2299458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Nitsan Ben-Gal, Abby Shaw-Krauss, Robert S. Strichartz and Clint Young. Calculus on the Sierpinski gasket II: Point singularities, eigenfunctions, and normal derivatives of the heat kernel. Trans. Amer. Math. Soc. 358 (2006) 3883-3936. MR 2219003.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Manav Das. Hausdorff measures, dimensions and mutual singularity. Trans. Amer. Math. Soc. 357 (2005) 4249-4268. MR 2156710.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 57 found      Go to page: 1 2